# SDR DALA2015061603841

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1116-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=44 BETWEEN BS 1116-1121.  DUE TO EXCESSIVE DAMAGE ORIG 0.100", MIN IS 0.040", SECTION SEAT TRACK WAS REPLACED IAW 51-30-1, 51-30-2, 51-30-5, 51-10-4, 51-10-3 PAR 14 AND 21, SRM 53-05, FIG 4F.
